http://dspace.bsu.edu.ru/handle/123456789/63737
Название: | Elliptic problems and integral equations in spaces of different smoothness in different variables |
Авторы: | Vasilyev, A. V. Vasilyev, V. B. |
Ключевые слова: | mathematics mathematical analysis difference equations elliptic equations elliptic problems integral equations different variables Sobolev-Slobodetsky spaces |
Дата публикации: | 2023 |
Библиографическое описание: | Vasilyev, A.V. Elliptic problems and integral equations in spaces of different smoothness in different variables / A.V. Vasilyev, V.B. Vasilyev // Differential equations. - 2023. - Vol.59, №6.-P. 751-761. |
Краткий осмотр (реферат): | We consider a model elliptic pseudo-differential equation and the simplest boundary value problems in a quadrant in a Sobolev-Slobodetsky space of different orders of smoothness in different variables |
URI (Унифицированный идентификатор ресурса): | http://dspace.bsu.edu.ru/handle/123456789/63737 |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages) |
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
Vasilev_Elliptic_23.pdf | 438.01 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.